Arkiv för Matematik

  • Ark. Mat.
  • Volume 23, Number 1-2 (1985), 171-176.

Random walks on groups. Applications to Fuchsian groups

N. Th. Varopoulos

Full-text: Open access

Article information

Source
Ark. Mat., Volume 23, Number 1-2 (1985), 171-176.

Dates
Received: 2 November 1983
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485897451

Digital Object Identifier
doi:10.1007/BF02384423

Mathematical Reviews number (MathSciNet)
MR800178

Zentralblatt MATH identifier
0596.60073

Rights
1985 © Institut Mittag-Leffler

Citation

Varopoulos, N. Th. Random walks on groups. Applications to Fuchsian groups. Ark. Mat. 23 (1985), no. 1-2, 171--176. doi:10.1007/BF02384423. https://projecteuclid.org/euclid.afm/1485897451


Export citation

References

  • Feller, W., An introduction to Probability Theory and its Applications. J. Wiley 3rd Edition.
  • Baldi, P., Lohoue, N. et Peyriere, J., C. R. Acad. Sci. Paris t 285 (A) (1977), p. 1103–1104.
  • Guivarch, Y. et al., Marches aléatories sur les groupes le Lie. Lectures Notes n° 624Springer-Verlag.
  • Varopoulos, N., Brownian Motion and Transient Groups. Ann. Inst. Fourier.XXXIII (2) (1983), p. 241–261.
  • Varopoulos, N., Brownian motion and random walks on manifolds Institut Mittag-Leffler Repat n°7 1983 and Ann. Inst. Fourier 1984 t. XXXIV (2), (1984), p. 243–269.
  • Varopoulos, N., Random walks on soluble groups. Bull. Sc. Math. 2e serie (107) 1983.
  • Wehrfritz, B. A. F., Infinite linear groups. Ergebnisse der Mathematic n° 76.
  • Ol'šanskiî, A. Ju., An infinite group with subgroups of prime orders. Math. U.S.S.R. Izvestija Vol. 16 (1981) n° 2 p. 276–289.
  • Varopoulos, N., A characterization of Fuschian Groups of Convergent type. Arkiv för math. (1984), p. 293–307.
  • Beardon, A. F., The Geometry of Discrete Groups. Springer-Verlag.
  • Gromov, M., Groups of Polynomial growth and expanding maps. I.H.E.S. Pub. Math. (53) 1981.